# SDR AALA202504099311

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 30,192 hours, 11,851 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE INDICATES 0 PSI. SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
